MathSciNet Relay Station
MathSciNet bibliographic data
MR29367 (10,588a) 09.1X
Jacobson, F. D.; Jacobson, N. Classification and representation of semi-simple Jordan algebras. Trans. Amer. Math. Soc. 65, (1949). 141–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement